# SDR CA190318024

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Transducer
- Part number: C16258AB
- Condition: Failed
- Location: Rt Aoa Sensor
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HAD TO DIVERT BECAUSE OF AN `AOA HEAT FAIL`, BECAUSE ICING CONDITIONS PREVAILED.  RT AOA HEAT CB TRIPPED.
